# SDR DL76L070248

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 80,360 hours, 12,175 cycles
- Engine: Pwa PW4060
- Engine time: 24,934 hours, 37,679 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part serial: P1711
- Condition: Shutdown
- Location: Apu Bay
- Part time: 24,934 hours, 37,679 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN AFTER ENGINE START.  REMOVED AND REPLACED APU ASSY PER AMM.  LK CK OPS CK GOOD.  REMOVED MCO AND PLAC.
